# SDR DALA2022081805617

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-211
- Aircraft serial: 7293
- Aircraft time: 14,938 hours, 7,395 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 HINGE FITTING BEARING IS BAD (TRANSFERRED FROM LP 9209396). REMOVED #5 HINGE FITTING PER A321 SRM 55-36-42. WIP.314463. MATCH DRILLED HINGE FITTING PER A321 SRM 55-36-42-300-003.WIP.( 885442) OK TO INSTALL FITTING #5 (QC5307) INSTALLED #5 HINGE FITTING PER A321 SRM 55-36-42.WIP.(314463). INSTALLED , TORQUED & SAFETIED #5 HINGE PIVOT BOLT PER A321 AMM 27-21-41. RII COMPLETED. (QC1981) (LP# 2369397)
